MathSciNet Relay Station
MathSciNet bibliographic data
MR2367109 (2009c:54010) 54H25 (05C40 47H10)
Jachymski, Jacek The contraction principle for mappings on a metric space with a graph. Proc. Amer. Math. Soc. 136 (2008), no. 4, 1359–1373.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement